IJPAM: Volume 119, No. 1 (2018)




John Meksawang
Faculty of Science
Nakhon Phanom University
Nakhon Phanom, THAILAND


A principal right ideal graph of a semigroup $S$ is the graph whose vertex set is $S$ and any two vertices $x$ and $y$ ($x\neq y$) are adjacent if and only if $xS \cap yS \neq \emptyset$. We denote the principal right ideal graph of a semigroup $S$ by $\Gamma_S$. A principal left ideal graph of a semigroup $S$ is defined dually and is denoted by $_S\Gamma$. We define a principal ideal graph of a semigroup $S$ as the graph $_S\Gamma_S$ with $S$ is the vertex set and any two vertices $x$ and $y$ ($x\neq y$) are adjacent in $_S\Gamma_S$ if and only if $Sx \cap Sy \neq \emptyset$ and $xS \cap yS \neq \emptyset$. A rectangular band is defined as a direct product of a left zero semigroup and a right zero semigroup. A rectangular group is defined as a direct product of a group and a rectangular band. The principal ideal graph of a rectangular group is studied in this paper. First, we characterize the principal right ideal graphs and the principal left ideal graphs of a rectangular groups. Finally we characterize the principal ideal graphs of a rectangular groups.


Received: May 26, 2017
Revised: June 13, 2018
Published: June 20, 2018

AMS Classification, Key Words

AMS Subject Classification: 05C25, 08B15, 20M19, 20M30
Key Words and Phrases: rectangular groups, principal ideal graphs, connected graphs, complete graphs

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.


S. Akbari, M. Ghandehari, M. Hadian and A. Mohammadian, On commuting graphs of semisimple rings, Linear Algebra Appl., 390, (2004), 345-355.

S. Akbari, A. Mohammadian, H. Radjavi and P. Raja, On the diameters of commuting graphs, Linear Algebra Appl., 418, 1(2006), 161-176.

B. Csakany and G. Pollak, The graph of subgroups of a finite group, Czechoslovak Math. J., 19, (1969), 241-247.

R.S. Indu and L. John, Principal Ideal Graphs of Rectangular Bands, Mathematical Theory and Modeling, 9, 2(2012), 59-68.

A. V. Kelarev and C. E. Praeger, On Transitive Cayley Graphs of Groups and Semigroups, European Journal of Combinatorics, 24, (2003), 59-72.

B. Khosravi and M. Mahmoudi, On Cayley graphs of rectangular groups, Discrete Mathematics, 310, (2010), 804-811.

S. Panma, U. Knauer, N. Na Chiangmai and Sr. Arworn, Characterization of Clifford Semigroup Digraphs, Discrete Mathematics, 306, (2006), 1247-1252.

S. Panma and J. Meksawang, Isomorphism Conditions for Cayley Graphs of Rectangular Groups, Bull. Malays. Math. Sci. Soc., 39, (2016), 29-41.

A. Rosenfeld, Fuzzy graphs, in: L.A. Zadeh, K.S. Fu and M. Shimura (Eds), Fuzzy Sets and their Applications, Academic Press, New York(1975).

How to Cite?

DOI: 10.12732/ijpam.v119i1.20 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 1
Pages: 249 - 259

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).